# SDR 2007UALA00907

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 67,225 hours, 8,381 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR COULD NOT HOOK IN TOTALLY.  [SUP 4-20-07]  AFTER TROUBLESHOOTING, TIGHTENED 3 STRAPS ON THE SLIDE PACK RELEASE ASSEMBLY. DOOR ARMING AND DISARMING OPERATED NORMALLY. AIRCRAFT RETURNED TO SERVICE.
